# SDR SWIA201024899

- Difficulty date: September 14, 2010
- Submitted: September 20, 2010
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 18,998 hours, 14,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR LEVEL EMERGENCY LIGHT AT MAIN CABIN DOOR BURNED OUT.  (SERVICE CHECK)  RELAMPED FLOOR LEVEL EMERGENCY LIGHT AT MAIN CABIN DOOR.  OPS CHECK GOOD IAW MM 33-00-00.
